Browse "MA-Journal Papers(저널논문)" by Title

Showing results 81 to 100 of 1569

81
A neighborhood method for statistical analysis of fMRI data

Ahmad, Fayyaz; Ullah, Ghanim; Kim, Sung-Horesearcher, Open Journal of Biophysics, v.2, no.1, pp.15 - 22, 2012-01

82
A Neumann-Dirichlet preconditioner for a FETI-DP formulation of the two-dimensional Stokes problem with mortar methods

Kim, Hyea Hyun; Lee, Chang-Ockresearcher, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.28, no.3, pp.1133 - 1152, 2006

83
A NEUMANN-DIRICHLET PRECONDITIONER FOR A FETI-DP FORMULATION WITH MORTAR METHODS

이창옥researcher, TRENDS IN MATHEMATICS, v.9, no.2, pp.81 - 101, 2006-12

84
A new analytic method for IEEE 802.11 distributed coordination function

Hwang, Gang Ukresearcher; Chung, MY; Lee, Y, IEICE TRANSACTIONS ON COMMUNICATIONS, v.E91B, no.1, pp.239 - 246, 2008-01

85
A NEW ANALYTICAL MODEL FOR OPTIMIZED COGNITIVE RADIO NETWORKS BASED ON STOCHASTIC GEOMETRY

Lee, Seung Hee; Hwang, Gangukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.13, no.4, pp.1883 - 1899, 2017-10

86
A new approach to the word and conjugacy problems in the braid groups

Birman, J; Ko, Ki-Hyoungresearcher; Lee, SJ, ADVANCES IN MATHEMATICS, v.139, no.2, pp.322 - 353, 1998-11

87
A New Autonomous Adaptive MAC Protocol in Wireless Networks

Oh, Youngrock; Kim, Yunbae; Kim, Jeongseop; Hwang, Gangukresearcher; Park, Seungkeun, IEEE ACCESS, v.6, pp.15155 - 15169, 2018-04

88
A NEW CLASS OF HIGHER ORDER MIXED FINITE VOLUME METHODS FOR ELLIPTIC PROBLEMS

Kwak, Do Youngresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.50, no.4, pp.1941 - 1958, 2012

89
A new construction of lens spaces

Sarkar, Soumen; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.240, pp.1 - 20, 2018-05

90
A new decomposition of derangements

Kim, Dongsuresearcher; Zeng, J, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.96, no.1, pp.192 - 198, 2001-10

91
A new family of mixed finite element spaces on a class of distorted hexahedra

Kim, JiHyun; Kwak, Do Youngresearcher, INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, v.76, no.4, pp.571 - 592, 2012

92
A NEW FINITE ELEMENT FOR INTERFACE PROBLEMS HAVING ROBIN TYPE JUMP

Kwak, Do Youngresearcher; Lee, Seungwoo; Hyon, Yunkyong, INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, v.14, no.4-5, pp.532 - 549, 2017

93
A new look at the moduli space of stable hyperelliptic curves

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATISCHE ZEITSCHRIFT, v.264, no.2, pp.317 - 326, 2010-02

94
A NEW OPTIMAL CONTROL APPROACH FOR THE RECONSTRUCTION OF EXTENDED INCLUSIONS

Ammari, Habib; Garapon, Pierre; Jouve, Francois; Kang, Hyeonbae; Lim, Mikyoungresearcher; Yu, Sanghyeon, SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v.51, no.2, pp.1372 - 1394, 2013

95
A new proof of Kralls theorem

Kil Hyun Kwonresearcher; Byeong Hoon Yoo, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.2, pp.255 - 265, 1993-06

96
A new upper bound for binary codes with minimum distance four

Kim J.K.; Hahn, Sang-Geunresearcher, DISCRETE MATHEMATICS, v.187, no.1-3, pp.291 - 295, 1998-06

97
A new variance reduction method for option pricing based on sampling the vertices of a simplex

Park, Jong Jun; Choe, Geon Horesearcher, QUANTITATIVE FINANCE, v.16, no.8, pp.1165 - 1173, 2016-08

98
A non-iterative method for the electrical impedance tomography based on joint sparse recovery

Lee, Ok Kyun; Kang, Hyeonbae; Ye, Jong Chulresearcher; Lim, Mikyoungresearcher, INVERSE PROBLEMS, v.31, no.7, 2015-07

99
A non-standard class of Sibolev orthogonal polynomials

S.S. Han; I.H. Jung; Kwon, Kil-Hyunresearcher; J.K. Lee, 대한수학회논문집, v.12, no.4, pp.935 - 950, 1997-06

100
A nonconforming covolume method for elliptic problems

Hyon, Yun K.; Jang, Ho J.; Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.196, no.1, pp.60 - 66, 2008-02

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0